# SDR AALA202203305491

- Difficulty date: March 25, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A300*
- Aircraft serial: 1455
- Aircraft time: 67,389 hours, 25,534 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Excess Play
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT ELEVATOR #4 HINGE HAS EXCESSIVE PLAY IN BEARINGS. REPLACED HINGE PER AMM 55-16-42.
